# SDR SIMA20210505001

- Difficulty date: May 5, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,978 hours, 35,459 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 2 SKIN AND ATTACH ANGLE DAMAGE CAUSED BY FOD JUST BELOW THE LOWER HINGE POINT.-C/A-REPAIRED IAW ERS-EM-55MR-884 AND ERS-EM-55-885
